MAUDE Adverse Event Report: C. R. Bard, Inc. SureStep¿ Foley Tray System; CATHETER, COUDE

C. R. Bard, Inc. SureStep¿ Foley Tray System; CATHETER, COUDE
Model Number A304914
Medical Device Problem Codes No Flow (2991); Unintended Movement (3026)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
14 f coude cath that was placed and patient partially pulled out.It did not come out all of the way and rn went to pull the fluid from the balloon but it did not withdraw.Tried many different syringes and fluid still did not withdraw.Cut the catheter tubing as a last resort and fluid still did not come out of balloon.

Brand Name
SureStep¿ Foley Tray System
Common Device Name
CATHETER, COUDE
Manufacturer (Section D)
C. R. Bard, Inc.
1211 mary magnan blvd.
madison GA 30650
MDR Report Key50838815
Report Number50838815
Device Sequence Number10278282
Product Code EZC
UDI-Device Identifier00801741104350
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/02/2026
Report Date (Section F) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA304914
Device Catalogue NumberA304914
Device Lot NumberNGLN0448
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/21/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/21/2026
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Date Report Sent to FDA09/02/2026